# SDR ASAA1047517

- Difficulty date: February 24, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CAP AT STA 294 RBL 44.  REMOVED DAMAGED FLOORBEAM UPPER CAP, FABRICATED NEW AND INSTALLED.
